# SDR IPXA2025011622873

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,628 hours, 23,301 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Scratched
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS #2 WINDOW SCRATCHED TO THE POINT THAT VISIBILITY IS COMPROMISED OUT THAT WINDOW. VERIFIED PROPER INSTALLATION AND TORQUE OF ELECTRICAL CONNECTIONS AS REQUIRED. INSPECTION PERFORMED BY RII CERTIFIED TECHNICIAN IAW GMM 04-02.
